# SDR AALA20031129

- Difficulty date: October 8, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERNIGHT MAINTENANCE OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT THE L1 DOOR EXIT.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
